Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Ducrohet, Laurent ; Mehta, V. B. (2010) Density of vector bundles periodic under the action of Frobenius Bulletin des Sciences Mathématiques, 134 (5). pp. 454-460. ISSN 0007-4497

Mehta, V. B. ; Trivedi, V. (2009) On some Frobenius restriction theorems for semistable sheaves Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 119 (1). pp. 109-118. ISSN 0253-4142

Mehta, V. B. ; Trivedi, V. (2007) Restriction theorems for homogeneous bundles Bulletin des Sciences Mathematiques, 131 (4). pp. 397-404. ISSN 0007-4497

Mehta, V. B. ; Subramanian, S. (2002) Principal bundles on the projective line Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 112 (3). pp. 393-397. ISSN 0253-4142

Mehta, V. B. ; Trivedi, V. (1999) The variety of circular complexes and F-splitting Inventiones Mathematicae, 137 (2). pp. 449-460. ISSN 0020-9910

Mehta, V. B. ; Subramanian, S. (1995) Nef line bundles which are not ample Mathematische Zeitschrift, 219 (1). pp. 235-244. ISSN 0025-5874

Mehta, V. B. ; Srinivas, V. (1989) A note on Schubert varieties in G/B Mathematische Annalen, 284 (1). pp. 1-5. ISSN 0025-5831

Mehta, V. B. ; Nori, M. V. (1984) Semistable sheaves on homogeneous spaces and abelian varieties Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 93 (1). pp. 1-12. ISSN 0253-4142

Mehta, V. B. ; Ramanathan, A. (1984) Restriction of stable sheaves and representations of the fundamental group Inventiones Mathematicae, 77 (1). pp. 163-172. ISSN 0020-9910

Mehta, V. B. ; Ramanathan, A. (1982) Semistable sheaves on projective varieties and their restriction to curves Mathematische Annalen, 258 (3). pp. 213-224. ISSN 0025-5831

Mehta, V. B. ; Seshadri, C. S. (1980) Moduli of vector bundles on curves with parabolic structures Mathematische Annalen, 248 (3). pp. 205-239. ISSN 0025-5831

This list was generated on Sun Jul 21 07:55:21 2024 UTC.